# SDR HEEA082976

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- System (JASC): 3140 · Central Computers
- Part: Indicator
- Part number: 7007700614
- Part serial: 01101454
- Condition: Malfunctioned
- Location: Ecas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECAS DISPLAY SCREEN SHRINKS IN FLIGHT. TO BE SENT TO VENDOR FOR REPAIR.
